Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 840632, 7 pages
http://dx.doi.org/10.1155/2013/840632
Research Article

Natural Convection in a Trapezoidal Enclosure with Wavy Top Surface

1Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 15 May 2013; Accepted 8 October 2013

Academic Editor: Subhas Abel

Copyright © 2013 Pensiri Sompong and Supot Witayangkurn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pensiri Sompong and Supot Witayangkurn, “Natural Convection in a Trapezoidal Enclosure with Wavy Top Surface,” Journal of Applied Mathematics, vol. 2013, Article ID 840632, 7 pages, 2013. doi:10.1155/2013/840632